# SDR CA980707054

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Start/Generator
- Component: Lucas, 23079010
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) COULD NOT GET GENERATOR ON LINE AND AIRCRAFT RETURNED TO BASE.  STARTER/GENERATOR BEARING HAD LET GO.  PART TC:  677.
